Kentucky, 2007Flood in Kentucky, March 6 to 12, 2007
March 6 to 12, 2007 · NWS PAH · 1 event in 1 county or zone
Moderate to heavy rainfall in the middle and upper portions of the Ohio River Valley caused increased river flows. T.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Moderate to heavy rainfall in the middle and upper portions of the Ohio River Valley caused increased river flows. The Ohio River rose above flood stage at J.T. Myers Lock and Dam, where minor flooding occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Mar 6, 3:30 AM CST, 9 hours 30 minutes earlier.
Area forecast discussion, Mar 6, 3:30 AM CST, 9 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
330 AM CST TUE MAR 6 2007
.DISCUSSION...
MAIN CONCERNS FOR THIS FORECAST ARE TEMPERATURES IN THE NEAR
TERM...AND POPS FRIDAY THROUGH SUNDAY.
LITTLE TO CHOOSE FROM BETWEEN THE 00Z GFS AND NAM...AS FAR AS
SYNOPTICS ARE CONCERNED. THE GFS MAY BE A BIT MORE AGRESSIVE WITH
THE FRONT WEDNESDAY...ESPECIALLY WITH THE COOLING ASSOCIATED WITH
IT. BOTH MODELS INDICATE SOME LOW CLOUDS NEAR AND BEHIND THE
BOUNDARY...AS WELL.
FOR TEMPERATURES...GENERALLY STAYED NEAR THE CONSENSUS OF GUIDANCE
TODAY AND TONIGHT...AND THEN FOLLOWED THE MAV NUMBERS PRETTY CLOSELY
FOR WEDNESDAY THROUGH THURSDAY. THIS IS A BIT OF A COOLER TREND
TODAY AND TONIGHT...AND PERHAPS A BIT WARMER FOR WEDNESDAY AND
WEDNESDAY NIGHT.
LOOKING TOWARD THE WEEKEND...THE NORTHWESTERLY FLOW GRADUALLY
FLATTENS TO MORE OF A MESSY ZONAL FLOW BY 12Z THURSDAY. SEVERAL
RELATIVELY WEAK DISTURBANCES IN THE ZONAL FLOW WILL IMPACT THE AREA
WITH CLOUDS AND POSSIBLY SOME PRECIPITATION THROUGH THE WEEKEND.
ACCORDING TO THE 00Z GFS THE MOST SIGNIFICANT SYSTEM WILL PUSH
EASTWARD OUT OF THE PLAINS FRIDAY INTO SATURDAY...RESULTING IN A
CHANCE OF SHOWERS MOVING IN LATE FRIDAY NIGHT AND EXITING THE AREA
SATURDAY NIGHT OR SUNDAY. 00Z MREF DATA BASICALLY PINPOINTS SATURDAY
AND SATURDAY NIGHT FOR THE BEST RAIN POTENTIAL.
MADE A FEW MINOR ADJUSTMENTS TO THE POPS FRIDAY THROUGH SUNDAY...BUT
HAVE BEST CHANCE POPS FRIDAY NIGHT AND SATURDAY...BOWING TO FORECAST
INERTIA JUST A BIT. DID INSERT POPS FOR SATURDAY NIGHT AND KEPT THE
SLIGHT CHANCE OF LIGHT SHOWERS FOR SUNDAY. TEMPERATURES WILL REMAIN
ABOVE NORMAL THROUGH THE PERIOD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&
DRS
Hazardous weather outlook, Mar 6, 4:06 AM CST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
406 AM CST TUE MAR 6 2007
ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
406 AM CST TUE MAR 6 2007
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.
.DAY ONE...TODAY AND TONIGHT
POINTS ALONG THE OHIO RIVER...AS WELL AS THE WABASH RIVER WILL
REMAIN AT OR ABOVE FLOOD STAGE. REFER TO THE LATEST FLOOD WARNINGS
AND STATEMENTS FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
POINTS ALONG THE OHIO AND WABASH RIVERS WILL REMAIN AT OR ABOVE
FLOOD STAGE THROUGH NEXT WEEKEND. REFER TO THE LATEST FLOOD
WARNINGS AND STATEMENTS FOR MORE INFORMATION.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
DRS
Flood, Union
- When
- March 6, 1:00 PM CST to March 12, 6:00 PM CST
- Where
- Union County, Uniontown
- Cause
- Heavy Rain
- Reported by
- Unknown
- Coordinates
- 37.770, -87.930
Minor flooding of fields and woodlands occurred along parts of the northwest Kentucky shore. At J.T. Myers Lock and Dam, where flood stage is 37 feet, the Ohio River crested at 39.10 feet on the 9th.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Extreme Cold in New York, March 6 to 9, 20071 death · 1 event
- Cold in New Jersey, March 6, 200721 events
- Extreme Cold in Vermont, March 6, 200716 events
- Extreme Cold in Pennsylvania, March 6, 200713 events
- Cold in Pennsylvania, March 6, 200710 events
- Extreme Cold in New York, March 6, 20079 events
- Cold in Michigan, March 6, 20077 events
- Astronomical Low Tide in New Jersey, March 6, 20076 events
- Cold in Maryland, March 6, 20075 events
- Extreme Cold in Maine, March 6 to 9, 20075 events
- Cold in Delaware, March 6, 20074 events
- Astronomical Low Tide in New Jersey, March 6 to 7, 20074 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 18417.